# SDR AALA202104069011

- Difficulty date: April 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N905NN
- Make and model: Boeing 737823
- Aircraft serial: 31156
- Aircraft time: 25,088 hours, 10,351 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG12184
- Condition: Inoperative
- Location: L2 Door
- Part time: 26,356 hours, 10,781 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR L2 ESCAPE SLIDE REQUIRES REPLACEMENT. REMOVED AND REPLACED L2 DOOR ESCAPE SLIDE PER WORK CARD 08L22125001.
